# SDR MASA20201223139

- Difficulty date: November 28, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM, UPPER/AFT FLANGE IN STA F2-280 AND LBL AT PAX CABIN FWD WET AREA.  (W1) (CPAX) FLOOR BEAM UPPER/AFT FLANGE IN STA F2-280 AND LBL AT PAX CABIN FWD WET AREA WAS REPLACED, PER CRJ900 SRM-51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01 PAR 8.
